# SDR CALA2022072701883

- Difficulty date: July 27, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 71,871 hours, 28,633 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Idg
- Part number: NA
- Condition: Faulty
- Location: Eng #1
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

GEN 1 FAULT ON TAKE OFF ROLL REQUESTING DEFERAL FOR #1 ENGINE GENERATOR ITEM PLACE ON MEL DDP COMPLIED WITH IN DEFERRED ITEM TEXT STATE RESTORING INOPERATIVE IDG TO SERVICE, PYLON MOUNTED IDG AD2011-19-01 R1 REQUIREMENTS: THE FOLLOWING: "PRIOR TO CLEARING THIS DEFERRED ITEM AND CONNECTORS MUST BE VISUALLY INSPECTED FOR ARCING CONDITIONS, PER DISPATCH DESK: 39   NAME: AS                   DATE: 23-JUL-22- NOC      DESK: 320  NAME: CS                   DATE: 23-JUL-22- MEL APPROVED. INSPECTED FEEDER CABLES ON IDG NO BURN MARKS OR DEFECTS NOTED. DPI IS NOT POPPED. FOUND IDG OIL IS NOT IN SITE GAUGE. SERVICED IDG OIL AS REQUIRED PER 12-13-24 REQUIRED ENGINE RUN T/S TO IDG WHICH IS NIS EWR. FOR LEAK CHECK AND CONNECT. TO ORIGINAL AUTOLAND CAPABILTY. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1832923  SN OFF 1366 REMOVED AND REPLACED #1 ENGINE IDG AS PER AMM 24-21-51. UPDATING FOR CAT PERFORMED OPS AND LEAK CHECK. NO DEFECTS NOTED. NEED TO UPGRADE ADD EMP:U341132 GENERATOR, INTE  OFF 31-2411-9-0001 1366 ON 31-2411-9-0001 8218 REMOVED AND REPLACED #1 ENGINE IDG AS PER AMM 24-21-51. PERFORMED OPS AND LEAK CHECK. NO DEFECTS NOTED.
THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER SUBMITTED ON 7/27/22.GEN 1 FAULT ON TAKE OFFROLL.FOUND IDG OIL IS NOT IN SITE GAUGE. REMOVED AND REPLACED #1 ENGINE IDG. PERFORMED OPS AND LEAK CHECK. NO DEFECTS NOTED.
